# SDR SWAA2021022551084

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,410 hours, 23,935 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT RAISE FROM FLAP #1 AFTER TAKEOFF. COMPLIED WITH QRH FOR FLAPS DISAGREE. PERFORMED ALTERNATE FLAP LADNING. NO LIMITS EXCEEDED / FOUND FSEU FAULT CODE 27-52260 (TE FLAP SENSOR RIGHT). R/R FLAP SKEW DETECTION SENSOR PER MM 27-59-01 REF LG PG 1354453 FOR ASSOCAITED FAULT. RAR # 89057 ASSISTED BY 66211 P/N OFF $256A404-3 S/NOFF 7033 P/N ON 9000421-2 S/NN 15686
